# SDR CALA2013111893012

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 81,882 hours, 23,756 cycles
- Engine: Pwa PW2040
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FUEL DISTRIBUTION VLV LEAKING FROM TOP SURFACE OF UNIT, AT 6 O'CLOCK POSITION. REPLACED FUEL DISTRIBUTION VLV.
